Precise damping conditions for global asymptotic stability for nonlinear second order systems

Patrizia Pucci Dipartimento di Matematica, Università di Perugia James Serrin Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.331776

Acta Mathematica, 170, (2), 275-307, 1991.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{patrizia1991precise,
  title={Precise damping conditions for global asymptotic stability for nonlinear second order systems},
  author={Patrizia Pucci, and James Serrin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320201557485},
  booktitle={Acta Mathematica},
  volume={170},
  number={2},
  pages={275-307},
  year={1991},
}
Patrizia Pucci, and James Serrin. Precise damping conditions for global asymptotic stability for nonlinear second order systems. 1991. Vol. 170. In Acta Mathematica. pp.275-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320201557485.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved